# SDR C2XA11TY035

- Difficulty date: March 23, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 21,473 hours, 16,354 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LANDING GEAR FAIL AFTER ROTATION.  REPAIRED BROKEN WIRE W109-0003-22 AT PIN C OF CONNECTOR P2834 IAW EMB145 SWPM 20-21-00 OPS CHECK GOOD IAW EMB 145 AMM 32-32-00.  TEST FLIGHT SATISFACTORY.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
